# SDR 67554

- Difficulty date: December 12, 2004
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 22,009 hours, 32,261 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Rudder Pedals
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN YAW DAMPER SYS ON, CREW EXPERIENCED A MOMENTARY STIFFNESS IN THE RUDDER PEDALS.  CREW SHUT OFF THE YAW DAMPER AND CONTINUED FLIGHT WITH NO FURTHER INCIDENT.  PERFORMED TAXI TEST.  INSPECTED, OPS CHECK NORMAL AT THIS TIME.
